# SDR 95ZZZM726

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Condition: Lack Of Lube
- Location: Power Lever
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO SET TAKEOFF POWER NR 3 ENGINE.  THROTTLE FULL FORWARD, EPR ORIGINALLY SET AT 1.6, THEN CREPT TO 1.7 N2 96 PERCENT, N1 100 PERCENT.  CHECK TRAVEL THROTTLE AND FOUND CROSS SHAFT BEARING FROZEN.  LUBE AND RUN-UP ENGINE.  EPR READING LOW.  TRANSFERRED EPR TO DMI NR 5206 AS PER MEL 77-1.  (M)
